# SDR GTIA2022092336681

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 12,088 hours, 5,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST ACTUATOR REQUIRES SERVICING -L2 DOOR ASSIST ACTUATOR SERVICED IAW AMM 52-10-00
